Authors: Di Prisco, Carlos
Llopis, Jimena
Todorčević, Stevo 
Title: Borel partitions of products of finite sets and the Ackermann function
Journal: Journal of Combinatorial Theory. Series A
Volume: 93
Issue: 2
First page: 333
Last page: 349
Issue Date: 1-Jan-2001
Rank: M22
ISSN: 0097-3165
DOI: 10.1006/jcta.2000.3082
Abstract: 
It is shown that for every primitive recursive sequence mi∞i=0 of positive integers, there is an ackermannic sequence ni∞i=0 of positive integers such that for every partition of the product ∏∞i=0ni into two Borel pieces, there are sets Hi⊆ni with Hi=mi such that the subproduct ∏∞i=0Hi is included in one of the pieces.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

7
checked on Feb 6, 2023

Page view(s)

16
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.